Alert archive / Missouri / Flash Flood Warnings in 2005

Flash Flood Warning 31, NWS Springfield, MO

May 24, 2005McDonald County, Missouri

NWS Springfield, MO issued this flash flood warning at May 24, 2005, 10:58 AM CDT for McDonald County, Missouri. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2005, 10:58 AM CDT (15:58 UTC)
Expired
May 24, 2005, 3:00 PM CDT
In force
4 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County McDonald County, MO

The radar

The Springfield radar (KSGF), 110 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 12:00 PM CDTFLASH FLOODGoodman, MOFLOODING ALONG THE NEWTON/MCDONALD COUNTY LINE JUST NORTH OF GOODMAN OFF OF HIGHWAY 71...LOW WATER CROSSING CLOSED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 62 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.0 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2005-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2005-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2363 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 241559
FFWSGF
MOC119-242000-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 AM CDT TUE MAY 24 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MCDONALD COUNTY IN MISSOURI.

* UNTIL 300 PM CDT.

* AT 1053 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  DOPPLER RADAR ESTIMATED ONE AND A HALF...TO IN EXCESS OF TWO       
  INCHES OF RAINFALL ACROSS NORTHERN PORTIONS OF MCDONALD COUNTY SO  
  FAR THIS MORNING. 

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING    
  INCLUDE...ANDERSON...GOODMAN...LANAGAN...AND POWELL.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 3675 9460 3650 9461 3650 9410 3674 9410

$$

SAW
3 follow-up statements
000 
WGUS73 KSGF 241709
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1209 PM CDT TUE MAY 24 2005

MOC119-242000-
MCDONALD MO-
1209 PM CDT TUE MAY 24 2005

...FLASH FLOOD WARNING CONTINUES FOR MCDONALD COUNTY UNTIL 300 PM
CDT...

AT 1153 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR HAS 
ESTIMATED BETWEEN ONE AND THREE INCHES OF RAINFALL ACROSS FAR 
NORTHERN SECTIONS OF MCDONALD COUNTY INTO SOUTHERN NEWTON COUNTY.  
THE HEAVIEST RAINFALL IS ENDING. HOWEVER...RUNOFF FROM EARLIER 
RAINFALL WILL CONTINUE TO CAUSE FLOODING ON INDIAN CREEK...SUGAR 
FORK...BUFFALO CREEK...AND BULLSKIN CREEK.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN

$$

SAW
000 
WGUS73 KSGF 241910
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 PM CDT TUE MAY 24 2005

MOC119-242000-
MCDONALD MO-
209 PM CDT TUE MAY 24 2005

...FLASH FLOOD WARNING CONTINUES FOR MCDONALD COUNTY UNTIL 300 PM
CDT...

AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE HEAVIEST RAINFALL HAD ENDED.  HOWEVER...RUNOFF FROM EARLIER 
RAINS OF ONE TO THREE INCHES ACROSS NORTHERN MCDONALD AND SOUTHERN 
NEWTON COUNTIES WILL CONTINUE TO CAUSE FLOODING OF LOW WATER 
CROSSINGS. SOME STREAMS AFFECTED BY HIGH WATER INCLUDE...MIKES 
CREEK...ELKHORN CREEK...INDIAN CREEK...AND BULLSKIN CREEK.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN

$$

SAW
000 
WGUS73 KSGF 241958
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
257 PM CDT TUE MAY 24 2005

MOC119-242007-
MCDONALD MO-
257 PM CDT TUE MAY 24 2005

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR MCDONALD COUNTY HAS
BEEN ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

EARLY THIS AFTERNOON THERE WERE REPORTS OF LOW WATER CROSSINGS 
FLOODED ALONG THE NEWTON...MCDONALD COUNTY LINE NORTH OF GOODMAN. 

$$

JLT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 24, 6:08 AM CDT, 4 hours 50 minutes earlier.

Area forecast discussion, May 24, 6:08 AM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE.
NATIONAL WEATHER SERVICE SPRINGFIELD MO
608 AM CDT TUE MAY 24 2005

.DISCUSSION...

MAIN CHALLENGE FOR THIS FORECAST WILL BE WITH THE CONVECTIVE
PRECIPITATION CHANCES.

NOT MUCH HAS CHANGED IN THE UPPER PATTERN RECENTLY WITH UPPER RIDGE
ACROSS EASTERN CANADA AND LOW PRESSURE OVER THE NORTHEAST U.S.
KEEPING THINGS PRETTY BLOCKED UP.  THIS HAS KEPT THE CENTRAL U.S. IN
NORTHWEST FLOW REGIME WITH WEAK DISTURBANCES SETTING OFF NIGHTLY MCS
ACTIVITY.  MOISTURE/INSTABILITY AXIS CONTINUES TO BE PUSHED
WESTWARD.  MCS ACTIVITY OVER EASTERN KANSAS AND SOUTHWEST MISSOURI
LAST NIGHT HAS SHIFTED FURTHER WEST INTO WESTERN AND CENTRAL KANSAS
TONIGHT.  CURRENT 850/SFC MOISTURE AXIS STRETCHES FROM LOWER
MISSISSIPPI VALLEY INTO CENTRAL KANSAS WITH MCS ACTIVITY PUSHING
EAST SOUTHEAST INTO CENTRAL KANSAS AT THIS HOUR.

MCS SHOULD CONTINUE ON THIS PATH WITH MAJORITY OF THE PRECIPITATION
OCCURRING TO THE WEST OF THE CWA THIS MORNING.  EASTERN EDGES OF THE
PRECIPITATION MAY AFFECT WESTERN CWA AND HAVE INCREASED POPS
SLIGHTLY THERE TODAY.  SVR WATCH WAS ISSUED AS OF THIS TYPING
INCLUDING THE SOUTHWEST CORNER OF THE CWA.  WOULD NOT EXPECT MUCH
EASTWARD PROGRESSION INTO THE CWA WITH DRIER AND MORE STABLE AIR
PUSHING WESTWARD INTO THE CWA.  MORNING HOURS WILL LIKELY HAVE
PLENTY OF CLOUD COVER IN ASSOCIATION WITH MCS...ESPECIALLY IN
WESTERN SECTIONS...HOWEVER WILL PROBABLY SEE DECENT SUN BY THE
AFTERNOON.  COOLER AIR MASS WORKING IN FROM THE EAST WILL KEEP
TEMPERATURES IN THE 70S THERE WITH LOW TO MID 80S POSSIBLE ACROSS
THE WEST AND SOUTH.

GFS/NAM SHOWING DIFFERENCES WITH SOLUTIONS FOR TUESDAY NIGHT AND
WEDNESDAY.  GFS IS FURTHER NORTH WITH MCS DEVELOPMENT AND TAKES IT
THROUGH THE CWA DURING THE DAY WEDNESDAY...WHILE NAM KEEPS THINGS
WELL TO THE SOUTH AND WEST OF THE AREA TUESDAY NIGHT AND WEDNESDAY.
HAVE GONE WITH A BLEND OF THE TWO MODELS FOR NOW AND WILL PLAY THE
WAIT AND SEE WHAT HAPPENS WITH FEATURES TODAY AND LET THE UPCOMING
FORECAST SHIFT DO SOME FINE TUNING.  WITH THE BLEND...HAVE INCREASED
POPS SLIGHTLY IN THE SOUTHWEST CWA AND KEPT THE NORTHEAST DRY.  NAM
BRINGS IN FRONTAL BOUNDARY ON THURSDAY WITH THE AID OF NORTHERN
STREAM SHORTWAVE DROPPING SOUTHEAST.

AS PREVIOUS FORECASTER MENTIONED...IT APPEARS EASTERN CANADIAN RIDGE
WILL BE SLOW TO BREAK DOWN AND WILL KEEP THE AREA IN NORTHWEST FLOW
REGIME INTO THE EXTENDED PERIOD.  WILL KEEP INHERITED FORECAST DRY
FOR NOW BUT WOULD NOT BE SURPRISED TO SEE THIS CHANGE AS THIS PERIOD
GETS CLOSER AND HOPEFULLY MORE CLEAR.

LINDENBERG
&&

.AVIATION...

INTRODUCED A PERIOD OF THUNDERSTORMS IN BOTH THE JOPLIN AND
SPRINGFIELD TAFS FOR THIS MORNING.  A COMPLEX OF THUNDERSTORMS OVER
THE KANSAS FLINT HILLS CONTINUES TO PROGRESS EAST THIS MORNING AND
WILL AFFECT EXTREME SOUTHEAST KANSAS AND SOUTHWEST MISSOURI WITHIN
THE NEXT FEW HOURS.  SOME STRONG TO SEVERE WIND GUSTS ARE POSSIBLE
WITH THESE STORMS AS SEVERAL KANSAS REPORTS HAVE SUGGESTED DAMAGING
STRAIGHT LINE WINDS UP TO 70 MPH.

WINDS WILL GRADUALLY SHIFT TO THE SOUTHEAST PRIOR TO A COLD FRONT
PASSING THROUGH THE REGION BY THURSDAY MORNING.  SHOWERS AND
THUNDERSTORMS ARE POSSIBLE DURING THIS TIME AS WELL.

CRAMER
&&

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.

WFO SGF
Hazardous weather outlook, May 24, 6:00 AM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 AM CDT TUE MAY 24 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-241800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
600 AM CDT TUE MAY 24 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS WITH HEAVY RAIN...WIND GUSTS UP TO 70 MPH...AND
  HAIL TO THE SIZE OF QUARTERS.

  AREAS AFFECTED AND TIMING:

  AREAS SOUTHWEST OF A NEVADA TO MONETT LINE THIS MORNING.

  DISCUSSION:

  A THUNDERSTORM COMPLEX WAS PUSHING ACROSS CENTRAL KANSAS
  EARLY THIS MORNING AND INTO EASTERN KANSAS.  THIS LINE
  OF THUNDERSTORMS WILL PUSH INTO EXTREME SOUTHEAST KANSAS AND
  FAR WESTERN MISSOURI THIS MORNING AFTER 7 AM.  STRONG TO
  SEVERE STORMS WILL BE POSSIBLE WITHIN THE LINE OF STORMS
  WITH WIND GUSTS UP TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS
  POSSIBLE.

  THE UPPER LEVEL DISTURBANCE ASSOCIATED WITH THIS THUNDERSTORM
  COMPLEX WILL TRACK SOUTHEAST ACROSS SOUTHEAST KANSAS AND
  SOUTHWEST MISSOURI TODAY AND MAY HELP TO DEVELOP SCATTERED
  THUNDERSTORMS LATER THIS AFTERNOON ACROSS SOUTHEAST KANSAS
  AND SOUTHWEST MISSOURI.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  THE UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH
  THURSDAY AS WEAK DISTURBANCES WILL PUSH ACROSS THE
  AREA FROM THE WEST AND NORTHWEST.  THIS WILL
  CONTINUE THE CHANCES OF THUNDERSTORMS.  A COLD FRONT
  WILL MOVE INTO THE AREA ON THURSDAY WITH ADDITIONAL
  CHANCES OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED IN EXTREME SOUTHWEST MISSOURI
 AND SOUTHEAST KANSAS THIS MORNING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Special weather statement, May 24, 8:55 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
855 AM CDT TUE MAY 24 2005

MOZ093-241500-
NEWTON-
855 AM CDT TUE MAY 24 2005

...SIGNIFICANT WEATHER ADVISORY FOR NEWTON COUNTY UNTIL 1000 AM
CDT...

AT 853 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SENECA...OR 12 MILES WEST OF NEOSHO...AND
MOVING NORTHEAST AT 15 MPH.

THIS STORM WILL BE...
  NEAR LEAWOOD BY 925 AM CDT.
  NEAR SAGINAW BY 930 AM CDT.
  6 MILES NORTHWEST OF DIAMOND BY 945 AM CDT.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

SAW
Special weather statement, May 24, 9:11 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 AM CDT TUE MAY 24 2005

KSZ097-101-MOZ088-094-241515-
CHEROKEE-CRAWFORD-JASPER-LAWRENCE-
911 AM CDT TUE MAY 24 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 319 FOR THE FOLLOWING AREA...

IN KANSAS THIS CANCELS 2 COUNTIES

IN SOUTHEAST KANSAS

CHEROKEE... CRAWFORD...

IN MISSOURI THIS CANCELS 2 COUNTIES

IN SOUTHWEST MISSOURI

JASPER... LAWRENCE...

THIS INCLUDES THE CITIES OF...BAXTER SPRINGS...COLUMBUS...
PITTSBURG...AURORA...MOUNT VERNON...JOPLIN AND CARTHAGE.

MOZ093-101>102-241515-
BARRY-MCDONALD-NEWTON-
911 AM CDT TUE MAY 24 2005

...SEVERE THUNDERSTORM WATCH NUMBER 319 REMAINS VALID UNTIL 10 AM
CDT FOR THE FOLLOWING AREA...

IN MISSOURI THIS WATCH INCLUDES 3 COUNTIES

IN SOUTHWEST MISSOURI

BARRY... MCDONALD... NEWTON...

THIS INCLUDES THE CITIES OF...MONETT...CASSVILLE...ANDERSON...
PINEVILLE AND NEOSHO.

IZZI
Special weather statement, May 24, 9:49 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
949 AM CDT TUE MAY 24 2005

MOZ093-101>102-241600-
BARRY-MCDONALD-NEWTON-
949 AM CDT TUE MAY 24 2005

...SEVERE THUNDERSTORM WATCH NUMBER 319...PREVIOUSLY IN EFFECT UNTIL
10 AM CDT...HAS BEEN EXTENDED UNTIL 11 AM CDT FOR THE FOLLOWING
AREA...

IN MISSOURI THIS WATCH INCLUDES 3 COUNTIES

IN SOUTHWEST MISSOURI

BARRY... MCDONALD... NEWTON...

THIS INCLUDES THE CITIES OF...ANDERSON...PINEVILLE...MONETT...
CASSVILLE AND NEOSHO.

IZZI
Local storm report, May 24, 10:32 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...EVENT SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1032 AM CDT TUE MAY 24 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1020 AM     FLASH FLOOD      SENECA                  36.85N 94.60W
05/24/2005                   NEWTON             MO   EMERGENCY MNGR

            LOW WATER CROSSING OVER LOST CREEK OVER HIGHWAY C
            CLOSED. HIGH WATER ALSO REPORTED ALONG HIGHWAY 43 NORTH
            OF SENECA AND AROUND NEOSHO.

RUNNELS
Special weather statement, May 24, 10:53 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1053 AM CDT TUE MAY 24 2005

MOZ102-241645-
BARRY-
1053 AM CDT TUE MAY 24 2005

...SIGNIFICANT WEATHER ADVISORY FOR BARRY COUNTY UNTIL 1145 AM CDT...

AT 1049 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WHEATON TO 5 MILES
NORTHEAST OF PEA RIDGE...OR ALONG A LINE EXTENDING FROM 15 MILES
SOUTHWEST OF MONETT TO PEA RIDGE...AND MOVING EAST AT 15 MPH.

LOW CLOUDS ON THE LEADING EDGE OF THE LINE OF STORMS MAY BE MISTAKEN
FOR FUNNEL CLOUDS.  NO TORNADOES ARE EXPECTED WITH THE STORMS.

THESE STORMS WILL BE...
  NEAR WASHBURN BY 1110 AM CDT.
  NEAR SELIGMAN BY 1115 AM CDT.
  NEAR CASSVILLE BY 1130 AM CDT.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

SAW
Special weather statement, May 24, 10:57 AM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1057 AM CDT TUE MAY 24 2005

MOZ093-101>102-241700-
BARRY-MCDONALD-NEWTON-
1057 AM CDT TUE MAY 24 2005

...THE NATIONAL WEATHER SERVICE WILL ALLOW SEVERE THUNDERSTORM WATCH
319 TO EXPIRE FOR THE FOLLOWING AREA...

IN MISSOURI THIS ALLOWS TO EXPIRE 3 COUNTIES

IN SOUTHWEST MISSOURI

BARRY... MCDONALD... NEWTON...

THIS INCLUDES THE CITIES OF...ANDERSON...PINEVILLE...MONETT...
CASSVILLE AND NEOSHO.

IZZI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 9:25 AM CDTFlash Flood WarningSGFNewton4 hr
May 24, 9:50 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton56 min

Nearby

Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.